# SDR TSAA9622082

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Vlv
- Part number: 75130
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 275 - OGG-HNL - AUTOPILOT EXPERIENCED AN UNCOMMANDED ROLL TO THE LEFT.  AUTOPILOT WAS SET AS FOLLOWS, AILERON AND ELEV ENGAGED, MAN, HDG OFF.  WHILE ESTABILISHED IN A LEFT 15 DEGREES CLIMBING TURN, THE YOKE BEGAN SMALL JERKS LEFT AND RIGHT AND FORWARD AND AFT.  AT ABOUT THAT SAME TIME, THE UNCOMMANDED LEFT ROLL BEGAN AT WHICH POINT THE AUTOPILOT WAS DISENGAGED AND CONTROLS WERE NORMAL.  ALSO, WITH HDG SEL, SOMETIMES THE AUTOPILOT WILL ROLL INTO A 4 DEGREES LEFT BANK AND REMAIN THERE.  DEFER PER MEL 22-1, MCDI PLACARD INSTALLED.  REMOVED AND REPLACED AILERON SERVO VLV (SYS B) PER MM 22-11-21 FOR TROUBLESHOOTING PURPOSES FOR AVIONICS.  LEAK CHECK GOOD.  AUTOPILOT CHECK OK.  REMOVED PLACARD.  AIRCRAFT RETURNED
